# SDR UIEA2019120906032

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 145T884020
- Condition: Corroded
- Location: Bs 933-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT OVERWING LONGERON HAS A LARGE AREA OF CORROSION NEAR THE AFT END.( AREA OF CORROSION FOUND TO BE OUT OF LIMITS IAW B767-200 SRM 53-50-05. AREA BEYOND LIMITS, THEREFORE REPLACEMENT OF R/H EXTERIOR LONGERON SPLICE PLATE WAS ACCOMPLISHED IAW AMES DOCUMENT 47389REA11. SEE PARTIAL WORK ACCOMPLISHED AND PWS #40 PG 1 OF 1. )
